We establish the uniqueness of the higher radial bound state solutions of
We assume that the nonlinearity is an odd function satisfying some convexity and growth conditions, and has one zero at , is nonpositive and not-identically 0 in , positive in , and is differentiable in .
Cite this article
Cecilia S. Yarur, Carmen Cortázar, Marta García-Huidobro, On the uniqueness of sign changing bound state solutions of a semilinear equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 28 (2011), no. 4, pp. 599–621DOI 10.1016/J.ANIHPC.2011.04.002